Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 36, NWS Tulsa, OK

May 24, 2015Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 24, 2015, 9:42 AM CDT for Ottawa County, Oklahoma. It took effect at May 24, 2015, 7:32 PM CDT. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 9:42 AM CDT (14:42 UTC)
In effect from
May 24, 2015, 7:32 PM CDT
Expired
May 27, 2015, 4:31 PM CDT
In force
69 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The river

Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 21.02 ft at May 25, 2015, 6:00 AM CDT.

actionminormoderate1015202505/2405/2505/2605/2705/28
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS44 KTSA 241442
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK
942 AM CDT SUN MAY 24 2015




  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-242242-
/O.EXT.KTSA.FL.W.0030.150524T1441Z-000000T0000Z/
/COMO2.2.ER.150524T1124Z.150526T1200Z.000000T0000Z.NO/
942 AM CDT SUN MAY 24 2015

The Flood Warning continues for 
 The Neosho River near Commerce
* until further notice, or until the warning is cancelled.
* At  9:30 AM Sunday, the stage was 16.82 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 22.0 feet mid Tuesday morning then begin falling.
* Impact...At 22.0 feet, widespread flooding occurs along the Neosho 
  River. Riverview Park becomes inundated and access roads to the 
  Ottawa County Fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
6 follow-up statements
841 
WGUS44 KTSA 242017
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
317 PM CDT SUN MAY 24 2015



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-250417-
/O.EXT.KTSA.FL.W.0036.150525T0032Z-150527T0740Z/
/QUAO2.2.ER.150525T0032Z.150526T0000Z.150527T0140Z.NO/
317 PM CDT SUN MAY 24 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Spring River near Quapaw
* from this evening to late Tuesday night, or until the warning is 
  cancelled.
* At  2:00 PM Sunday, the stage was 17.92 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage this evening and continue to rise to near 25.6 feet by 
  Monday evening. The river is expected to fall below flood stage 
  Tuesday evening.
* Impact...At 26.0 feet, recreational areas downstream from the gage 
  site are inundated to a depth of several feet.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
996 
WGUS84 KTSA 250106
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-250906-
/O.EXT.KTSA.FL.W.0030.000000T0000Z-150529T0427Z/
/COMO2.2.ER.150524T1124Z.150526T0000Z.150528T2227Z.NO/
806 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Neosho River near Commerce.
* until Thursday evening, or until the warning is cancelled.
* At  7:30 PM Sunday, the stage was 19.05 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.8 feet Monday evening. Then, the river will only slowly 
  fall through Thursday morning. The river is expected to fall below 
  flood stage Thursday afternoon.
* Impact...At 21.0 feet, moderate agricultural flooding occurs. Some 
  roads within Riverview Park become flooded including State Highway 
  125 near the fairgrounds.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-250906-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T1338Z/
/QUAO2.1.ER.150525T0705Z.150525T1800Z.150526T0738Z.NO/
806 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* until Tuesday morning, or until the warning is cancelled.
* At  7:00 PM Sunday, the stage was 19.02 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage late tonight and continue to rise to near 21.2 
  feet by early Monday afternoon. The river is expected to fall below
  flood stage Tuesday before dawn.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
346 
WGUS84 KTSA 250900
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
400 AM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-251700-
/O.EXT.KTSA.FL.W.0030.000000T0000Z-150529T1247Z/
/COMO2.2.ER.150524T1124Z.150526T0000Z.150529T0647Z.NO/
400 AM CDT MON MAY 25 2015

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At 3:30 AM Monday, the stage was 19.63 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.8 feet this evening. The river is expected to fall below 
  flood stage Friday before dawn .
* Impact...At 21.0 feet, moderate agricultural flooding occurs. Some 
  roads within Riverview Park become flooded including State Highway 
  125 near the fairgrounds.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-251659-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T1516Z/
/QUAO2.1.ER.150525T0528Z.150525T1800Z.150526T0916Z.NO/
400 AM CDT MON MAY 25 2015

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Spring River near Quapaw.
* until Tuesday morning, or until the warning is cancelled.
* At 3:00 AM Monday, the stage was 20.64 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Spring River near Quapaw will continue rising to 
  near 22.0 feet this afternoon. The river is expected to fall below 
  flood stage early Tuesday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
581 
WGUS84 KTSA 251421
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 AM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-252221-
/O.EXT.KTSA.FL.W.0030.000000T0000Z-000000T0000Z/
/COMO2.2.ER.150524T1124Z.150526T0600Z.000000T0000Z.NO/
921 AM CDT MON MAY 25 2015

...Flood Warning extended until further notice...
The Flood Warning continues for
  The Neosho River near Commerce.
* until further notice.
* At  8:30 AM Monday, the stage was 20.02 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 21.1 feet Tuesday before dawn then begin falling.
* Impact...At 21.0 feet, moderate agricultural flooding occurs. Some 
  roads within Riverview Park become flooded including State Highway 
  125 near the fairgrounds.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-252221-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T1440Z/
/QUAO2.1.ER.150525T0528Z.150525T1800Z.150526T0840Z.NO/
921 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* until Tuesday morning.
* At  6:00 AM Monday, the stage was 21.02 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Spring River near Quapaw will rise to near 22.0 feet
  this afternoon. The river will then fall below flood stage by early
  Tuesday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
973 
WGUS84 KTSA 252018
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-260418-
/O.EXT.KTSA.FL.W.0030.000000T0000Z-150529T2100Z/
/COMO2.2.ER.150524T1124Z.150526T0000Z.150529T1500Z.NO/
318 PM CDT MON MAY 25 2015

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday afternoon, or until the warning is cancelled.
* At  2:30 PM Monday, the stage was 20.13 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.2 feet this evening. The river is expected to fall below 
  flood stage late Friday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-260418-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T0600Z/
/QUAO2.1.ER.150525T0528Z.150525T1030Z.150526T0000Z.NO/
318 PM CDT MON MAY 25 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* until late tonight, or until the warning is cancelled.
* At  2:00 PM Monday, the stage was 20.30 feet.
* Flood stage is 20.0 feet.
* Forecast...The Spring River near Quapaw will continue falling to 
  below flood stage by this evening.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
239 
WGUS84 KTSA 260330
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT MON MAY 25 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-260400-
/O.CAN.KTSA.FL.W.0036.000000T0000Z-150526T0600Z/
/QUAO2.1.ER.150525T0528Z.150525T1030Z.150525T2222Z.NO/
1030 PM CDT MON MAY 25 2015

The Flood Warning is cancelled for
  The Spring River near Quapaw.
* At 10:00 PM Monday, the stage was 19.54 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage late this afternoon.
* Forecast...The Spring River near Quapaw will continue falling and 
  remain below flood stage.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 4:33 AM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, May 24, 4:33 AM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SUN MAY 24 2015

.DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.

ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS.  SOME LOCATIONS
COULD REACH  FIVE INCHES  ONCE AGAIN  GIVEN REPEAT
THUNDERSTORM POTENTIAL.

REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME.  STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP  AND  WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.

DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.

UNFORTUNATELY. NEXT WAVE  ARRIVES LATE MONDAY AND
MONDAY NIGHT.  BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.

WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  63  81  61 / 100  30  40  60
FSM   75  66  81  65 / 100  70  40 100
MLC   72  67  78  62 / 100  30  60  80
BVO   70  59  81  60 / 100  40  30  40
FYV   71  63  78  61 / 100  70  30 100
BYV   72  63  78  62 / 100  80  30  80
MKO   72  64  78  62 / 100  50  40  90
MIO   72  62  79  62 / 100  60  20  50
F10   70  63  78  61 / 100  30  30  70
HHW   73  67  78  66 / 100  40  80  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....21
Hazardous weather outlook, May 24, 3:50 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015

...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAINFALL.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT.  DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.

IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT.  THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:00 PM CDTSevere Thunderstorm WarningTSAOsage60 min
May 23, 7:09 PM CDTSpecial Weather StatementTSALatimer51 min
May 23, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee43 min
May 23, 7:26 PM CDTSpecial Weather StatementTSAOkfuskee49 min
May 23, 7:30 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington90 min
May 23, 7:55 PM CDTSevere Thunderstorm WarningTSAOsage, Washington50 min
May 23, 7:56 PM CDTTornado Warning Tornado observedTSAOkfuskee34 min
May 23, 7:57 PM CDTSpecial Weather StatementTSACreek, Tulsa48 min
May 23, 8:00 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Osage, Tulsa90 min
May 23, 8:01 PM CDTTornado WarningTSALatimer29 min
May 23, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa35 min
May 23, 8:18 PM CDTFlash Flood WarningTSACreek, Okfuskee6 hr
May 23, 8:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 23, 8:23 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee37 min
May 23, 8:31 PM CDTTornado WarningTSAOkfuskee29 min
May 23, 8:32 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha88 min
May 23, 8:37 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington23 min
May 23, 8:43 PM CDTFlash Flood WarningTSAOkmulgee, Tulsa6 hr
May 23, 8:43 PM CDTSpecial Weather StatementTSATulsa32 min
May 23, 8:55 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington50 min
May 23, 8:55 PM CDTTornado WarningTSAHaskell, Latimer35 min
May 23, 8:58 PM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 23, 9:10 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
May 23, 9:21 PM CDTFlash Flood WarningTSANowata, Rogers6 hr
May 23, 9:29 PM CDTTornado WarningTSAHaskell, Muskogee, Sequoyah46 min
May 23, 9:43 PM CDTFlash Flood WarningTSAWagoner6 hr
May 23, 9:45 PM CDTRiver Flood WarningTSATulsa47 hr
May 23, 9:47 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner43 min
May 23, 9:48 PM CDTRiver Flood WarningTSAWashington60 hr
May 23, 10:07 PM CDTSpecial Weather StatementTSAMayes53 min
May 23, 10:19 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers41 min
May 23, 10:24 PM CDTFlash Flood WarningTSACraig, Mayes6 hr
May 23, 10:25 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner50 min
May 23, 10:32 PM CDTSpecial Weather StatementTSACherokee28 min
May 23, 10:36 PM CDTTornado WarningTSACherokee, Mayes14 min
May 23, 10:41 PM CDTFlash Flood Warning EmergencyTSACreek, Okfuskee, Okmulgee, Tulsa6 hr
May 23, 10:48 PM CDTTornado WarningTSAAdair, Cherokee27 min
May 23, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 23, 11:16 PM CDTSpecial Weather StatementTSACraig, Mayes29 min
May 23, 11:19 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more116 min
May 23, 11:24 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner36 min
May 24, 12:10 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 24, 12:18 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 1:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more6 hr
May 24, 5:46 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 5:48 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 7:14 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more3 hr
May 24, 8:53 AM CDTFlash Flood WarningTSAAdair, Delaware, LeFlore, Sequoyah12 hr
May 24, 9:07 AM CDTRiver Flood WarningTSAAdair47 hr
May 24, 9:07 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more12 hr
May 24, 10:16 AM CDTRiver Flood WarningTSALeFlore9 days
May 24, 10:19 AM CDTRiver Flood WarningTSASequoyah10 days
May 24, 11:26 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more11 hr
May 24, 1:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more10 hr
May 24, 3:09 PM CDTRiver Flood WarningTSAMuskogee24 hr
May 24, 3:27 PM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.